| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: no similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -10.00/1.0/131 (sphere/cylinder/axis), implantable collamer lens tore during loading.There was no patient contact.Cause of event was unknown.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry with residue/debris on product, in a vial.Visual inspection found a torn optic and haptic and residue and debris on lens.Claim#: (b)(4).